# SDR HEEA083091

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 11,066 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102405
- Part serial: 38857
- Condition: Malfunctioned
- Location: Vhf System
- Component: KX155
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMM RADIO DIGITAL READOUT INOPERATIVE. IN SHOP REPAIR.
